# SDR SCNA20230321112S

- Difficulty date: March 2, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N7933A
- Make and model: Boeing 737-8
- Aircraft serial: 33677
- Aircraft time: 53,640 hours, 20,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR00168 RESOLUTION: REMOVED AND REPLACED THRESHOLD WEB ON AFT CARGO STA 797-847 RBL 25 WL 162 IAW B737-800 SRM 51-40-02-0G AND DWG 146A8340.
